# SDR JJBA20210924010

- Difficulty date: September 24, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 44,768 hours, 28,129 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CABIN RH SIDE, AT FRAME 53 - 34 FR SIGNS OF CORROSION ALONG FLOOR SILL. REMOVED AND REPLACED FLOOR SILL ON MID CABIN RH SIDE FR 56-41 AND FR 48-52. PERFORMED UTT BY NDT OF BLENDED AREA ON FR 41-48 MID RH CABIN FOUND TO BE WITHIN LIMITS
